Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4966
Title: A generalization of the Conley-index theory
Authors: Benci, Vieri
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Vieri Benci, “A generalization of the Conley-index theory”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 16-39.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: Si presenta una generalizzazione della teoria dell'indice di Conley agli spazi di dimensione infinita. Si dà poi un’applicazione che generalizza un ben noto teorema di Krasnoselski.
We present a generalization of the Conley index theory to infinite dimensional spaces. We give an application which generalizes a well known theorem of Krasnoselski.
URI: http://hdl.handle.net/10077/4966
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat 
BenciRendMat18.pdf1.34 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

528
Last Week
0
Last month
0
checked on Oct 20, 2018

Download(s)

302
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.